# SDR 08FDEA04730

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310
- Aircraft serial: 339
- Aircraft time: 40,468 hours, 15,595 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Component: Rudder
- Component part number: A55471500016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOGRAPHY INSPECTION  OF RUDDER S/N HF1005 SHOWS 3 AREAS OF POSSIBLE   DEFECTS,  LT SIDE- CONFIRMED BY ULTRASONIC INSP. DEFECTS AT NEAR FASTENERS 9,13   AND 20 COUNTED FROM TOP OF RUDDER REMOVED DAMAGED AREAS AND REPAIRED LT SIDE OF RUDDER IAW EA 6-5540-118122.
